- -

p-Compact, p-Bounded and p-Complete

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


p-Compact, p-Bounded and p-Complete

Show full item record

Vera Mendoza, R. (2011). p-Compact, p-Bounded and p-Complete. Applied General Topology. 12(1):17-25. doi:10.4995/agt.2011.1697.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86970

Files in this item

Item Metadata

Title: p-Compact, p-Bounded and p-Complete
Issued date:
[EN] In this paper the nonstandard theory of uniform topological spaces isapplied with two main objectives: (1) to give a nonstandard treatmentof Bernstein’s concept of p-compactness with additional results, (2) tointroduce ...[+]
Subjects: Monad , p-compact , p-totally bounded and p-complete space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1697
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1697
Type: Artículo


This item appears in the following Collection(s)

Show full item record